Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for severe joint pain

Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3614 Questions

default
Posted on Sat, 7 Nov 2015 in Bones, Muscles and Joints
Question: AM HAVING I WOULD CALL SEVERE JOINT PAIN,HAVE BEEN ON VICTOZA FOR 2 WEEKS,JANUVIA FOR APROX 1 YEAR
doctor
Answered by Dr. Shafi Ullah Khan 1 hour later
Brief Answer:
Osteoarthritis

Detailed Answer:
Thank you for asking

I read your question and i understand your concern. Joint pain in your case is most likely age related articular degeneration like osteoarthritis. As both the medications you mentioned are antidiabetic and have nothing to do with the joint pain.

Get evaluated with some radiographs for the joint pain, some blood work up to rule out other pathologies and joint fluid aspiration and analysis if need be.

Take some NSAIDs for pain killer. Physiotherapy and occupational therapy helps. Talk to your doctor if the pain is persistent and consider cortisone shots or lubrication injections of hyaluronic acid. Put a brace or shoe inserts to work as shock absorber and help with the pain. Regular exercises, losing weight, use of assisted devices while walking etc will make sure it does not complicate.

Talk to a rheumatologist and let them decide what is best for you.
I hope it helps. Take good care of yourself and don't forget to close the discussion please.

Regards
Khan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

Recent questions on  Hyaluronic acid

doctor1 MD

What is the solution Female, 28 Please I need a help as I had overdose Hyaluronidase and this has damaged my face , and my skin , I used to have full rounded face with flawless skin and I wanted to dissolve the filler in my nose but this has...

doctor1 MD

I had injection of Voluma about a month and a half ago under the eye area on the cheek bone. Last night I cried for the first time since having it done. This morning I woke up with a huge hard lump under the eye on the cheekbone. It hurts a little...

doctor1 MD

As the winter has finally come, I would like to know best body lotion and lip care products that I should use to keep my dry skin well moisturized.. Also, I want to know what ingredients I need to look for before buying a product such as body...